MathSciNet Relay Station
MathSciNet bibliographic data
MR2665758 65L60 (34B15 65L15)
Caglar, Hikmet; Caglar, Nazan; Özer, Mehmet; Valarıstos, Antonios; Anagnostopoulos, Antonios N. B-spline method for solving Bratu's problem. Int. J. Comput. Math. 87 (2010), no. 8, 1885–1891.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement